# SDR AALA20180124001

- Difficulty date: January 22, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 8,925 hours, 3,412 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER PRESSURE LOW. SERVICED DOOR TO CORRECT LIMITS IAW MM 52-10-10.
